# SDR SWAA031272

- Difficulty date: June 7, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 50,048 hours, 47,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door Latch
- Part number: 10C801
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S ESCAPE ROPE DOOR LATCH INOP.  REMOVED AND REPLACED DOOR LATCH ASSY PER MM.
